"Elliptical Range Theorems for Generalized Numerical Ranges of Quadrati" by Chi-Kwong Li, Yiu-Tung Poon et al.
 

Document Type

Article

Department/Program

Mathematics

Journal Title

Rocky Mountain Journal of Mathematics

Pub Date

2011

Volume

41

Issue

3

First Page

813

Abstract

The classical numerical range of a quadratic operator is an elliptical disk. This result is extended to different kinds of generalized numerical ranges. In particular, it is shown that for a given quadratic operator, the rank-k numerical range, the essential numerical range, and the q-numerical range are elliptical disks; the c-numerical range is a sum of elliptical disks, and the Davis-Wielandt shell is an ellipsoid with or without interior.

DOI

10.1216/RMJ-2011-41-3-813

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 12
  • Usage
    • Downloads: 68
    • Abstract Views: 4
  • Captures
    • Readers: 2
see details

Share

COinS